Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1354129, 5 pages
https://doi.org/10.1155/2017/1354129
Research Article

Poisson Summation Formulae Associated with the Special Affine Fourier Transform and Offset Hilbert Transform

Beijing Information Science & Technology University, Beijing, China

Correspondence should be addressed to Zhi-Hai Zhuo; nc.ude.utsib@iahihzouhz

Received 7 May 2017; Accepted 16 July 2017; Published 15 August 2017

Academic Editor: Alessandro Lo Schiavo

Copyright © 2017 Zhi-Hai Zhuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Hai Zhuo, “Poisson Summation Formulae Associated with the Special Affine Fourier Transform and Offset Hilbert Transform,” Mathematical Problems in Engineering, vol. 2017, Article ID 1354129, 5 pages, 2017. https://doi.org/10.1155/2017/1354129.